Asymptotically symmetric spaces with hereditarily non-unique spreading models

Denka Kutzarova, Pavlos Motakis

Research output: Contribution to journalArticlepeer-review


We examine a variant of a Banach space X1 0,1 defined by Argyros, Beanland, and the second-named author that has the property that it admits precisely two spreading models in every infinite dimensional subspace. We prove that this space is asymptotically symmetric and thus it provides a negative answer to a problem of Junge, the first-named author, and Odell.

Original languageEnglish (US)
Pages (from-to)1697-1707
Number of pages11
JournalProceedings of the American Mathematical Society
Issue number4
StatePublished - 2020

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Asymptotically symmetric spaces with hereditarily non-unique spreading models'. Together they form a unique fingerprint.

Cite this